# SDR A6WA200340060

- Difficulty date: April 17, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT FLIGHT SPOILER HAS A DENT THAT IS 1 INCH IN DIAMETER AND .038 INCH DEEP.  PERFORMED INSPECTION AND EDDY CURRENT  OF AREA IAW WVAC EO 601R-57-3945.  (M)
